MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,30,167,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,30,167,MITEK; ARTHROSCOPE
Catalog Number 242018
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the hd epscp,4.0,30,167, mitek device was broken (2+ pieces): chipped/shaved/delaminated.It was reported in the service order that the device was not working properly during a knee scope procedure.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: other damages caused by customer, outer tube damaged, needle scratched, outer tube damaged, distal tip distal tip damaged dings/ scratched/nicks/dent/holes, outer tube body / light post sidearm damaged inside, illumination distal tip fiber damaged, particulate, optics particulate under distal lens, optical system, optical components optical system loose broken lenses in optical system, distal cover glass/negative damaged scratched, cosmetic issue scratches/dents.Labeling: illegible etch, visual: deformed/bent, broken (2+ pieces) : chipped/shaved/delaminated, visual : scratched/nicked.Per service reports, this complaint was confirmed.Based on the investigation findings, the potential root cause is traced to faulty parts.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: visual inspection of the returned photos found no observations pertaining to the nature of the reported event or any other anomaly.The overall complaint was not confirmed as the observed condition of the hd epscp,4.0,30,167, mitek would have not contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated in our service center to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: visual: scratched/nicked, broken (2+ pieces): chipped/shaved/delaminated, visual: deformed/bent and labeling: illegible etch.Per service report, this complaint was confirmed.The housing, optical, tube and label were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.Based on the investigation findings, the potential root cause is traced to faulty parts.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
HD EPSCP,4.0,30,167,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24281684
Report Number1221934-2026-00609
Device Sequence Number13243627
Product Code HRX
UDI-Device Identifier10886705029150
UDI-Public(01)10886705029150
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/16/2026
02/19/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/17/2026
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown